Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1976, Volume 16, Number 6, Pages 1605–1609 (Mi zvmmf6027)  

Scientific communications

The numerical solution of the two-dimensional transport equation in curvilinear coordinates

A. D. Gadzhiev, O. S. Shirokovskaya

Chelyabinsk

Full text: PDF file (573 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1976, 16:6, 222–226

Bibliographic databases:

UDC: 518:517.9:533.9
MSC: 65R20
Received: 16.09.1974
Revised: 28.03.1975

Citation: A. D. Gadzhiev, O. S. Shirokovskaya, “The numerical solution of the two-dimensional transport equation in curvilinear coordinates”, Zh. Vychisl. Mat. Mat. Fiz., 16:6 (1976), 1605–1609; U.S.S.R. Comput. Math. Math. Phys., 16:6 (1976), 222–226

Citation in format AMSBIB
\Bibitem{GadShi76}
\by A.~D.~Gadzhiev, O.~S.~Shirokovskaya
\paper The numerical solution of the two-dimensional transport equation in curvilinear coordinates
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1976
\vol 16
\issue 6
\pages 1605--1609
\mathnet{http://mi.mathnet.ru/zvmmf6027}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0523742}
\zmath{https://zbmath.org/?q=an:0362.65107}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1976
\vol 16
\issue 6
\pages 222--226
\crossref{https://doi.org/10.1016/0041-5553(76)90062-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6027
  • http://mi.mathnet.ru/eng/zvmmf/v16/i6/p1605

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:110
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021